# SDR CALA2017020300251

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 104,772 hours, 16,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LEFT SIDE FWD EMERGENCY EXIT DOOR LAMP OUT.  REPOSITIONED THE LAMP, OPS CHECKED GOOD
